# SDR DALA2018061854050

- Difficulty date: June 13, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 65,187 hours, 25,504 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Button
- Condition: Damaged
- Location: Seat 2c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 2C PASSENGER GOT FINGER STUCK IN ARMREST RELEASE BUTTON HOLE. REPLACED ARMREST IAW AMM 25-25.
